Second moments of holomorphic Hilbert modular forms and subconvexity

Volume 146 / 2011

Henry H. Kim Acta Arithmetica 146 (2011), 319-333 MSC: Primary 11F41; Secondary 11M41. DOI: 10.4064/aa146-4-2

Authors

  • Henry H. KimDepartment of Mathematics
    University of Toronto
    Toronto, ON M5S 2E4, Canada
    and
    Korea Institute for Advanced Study
    Seoul, Korea
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image